# SDR DALA2022102006792

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENTS 2(EA) ON FUSELAGE SKIN BETWEEN S-17R/S -18R AND STA 1660/ STA 1680. CORRECTIVE ACTION: SUMMARY OF NRC 00049- DENTS 2(EA) ON FUSELAGE SKIN BETWEEN S-17R /S-18R AND STA 1660/ STA1680 WAS REPAIRED PER ER/A 602842-14 REV . ORIGINAL SECTION 1 PRI 602842-14 REV. 1. (2458018)
